Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from an RN concerning an 18 year old female patient with allergies to penicillin and morphine who on an unspecified date was vaccinated with her first dose of Gardasil (yeast). Concomitant therapy included Midrin. The patient was " a little lightheaded" during the first injection. On 05 Dec 2006 the patient was vaccinated with her second dose of Gardasil vaccine (yeast), lot # 653937/0637F. She developed syncope less than 10 minutes after the second injection was given. Her blood pressure dropped and she did not awake for 15 minutes. The patient was sent to the emergency room, and the nurse reported she was not sure if she recovered. Additional information has been requested.
Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166